| Model Number |
MT22719 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the receiver initialized without a manual restart occurred.Data was provided for investigation but does not reflect the alleged device.Confirmation of the complaint was undetermined.The probable cause could not be determined.No injury or medical intervention was reported.